MAUDE Adverse Event Report: COLOPLAST A/S SPEEDICATH FLEX COUDÉ PRO (DOUBLE LOOP)

COLOPLAST A/S SPEEDICATH FLEX COUDÉ PRO (DOUBLE LOOP)
Model Number 2002402400
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Urinary Tract Infection (2120); Hematuria (2558)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Once our evaluation is complete, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, this complaint describes an experienced (b)(6) year old male end-user, who after catheterizing with speedicath flex coudé pro experienced bleeding and an urinary tract infection (uti).The end-user was hospitalized for a couple of days, where a foley catheter was placed for 4 days.In addition, the end-user was given antibiotics for 7 days to treat the uti.The end-user had used speedicath flex coudé pro for a couple of years.The end-user states that he did not notice anything sharp or unusual with the catheters, but he was more forceful than normal.The medical doctor stated that he had caused a small cut/wound on his prostate and irritated it.The cut was also stated to have contributed to the uti.The end-user had the foley catheter removed and is interested in continuing to catheterize with another coloplast catheter.The uti cleared up after the antibiotic treatment.No further information was provided.
 
Additional Manufacturer Narrative
Section h clinical signs and symptoms codes was changed to e0506 vascular system hemorrhage/bleeding.F2301 - additional device required was added to section h health effects ¿ health impact codes.
 
Additional Manufacturer Narrative
Correction: the device was not returned for analysis.Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Additional Manufacturer Narrative

Brand Name
SPEEDICATH FLEX COUDÉ PRO (DOUBLE LOOP)
Common Device Name
SPEEDICATH FLEX COUDÉ PRO
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA  3050
Manufacturer (Section G)
COLOPLAST HUNGARY - NYI
coloplast utca 2
nyírbátor 4300
HU   4300
Manufacturer Contact
usgab giovanna abugre
1601 west river road north
minneapolis, MN 55411
8007880293
MDR Report Key12842351
Report Number3006606901-2021-00032
Device Sequence Number17167236
Product Code GBM
UDI-Device Identifier05708932125482
UDI-Public05708932125482
Combination Product (Y/N)N
PMA/510(K) Number
K161672
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/20/2023
Device Model Number2002402400
Device Catalogue Number20024
Device Lot Number7844998
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/26/2021
Supplement Date Received by Manufacturer10/26/2021
10/26/2021
10/26/2021
Initial Report FDA Received Date11/19/2021
Supplement Report FDA Received Date01/05/2022
01/10/2022
03/14/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age70 YR
Patient SexMale